# SDR CA090203001

- Difficulty date: February 2, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 12,686 hours
- Engine: Pwa PT6A135
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Part number: C3FS4727
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 12,686 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION FOUND LT AND RT TAILPLANE HINGE ASSEMBLIES CRACKED THROUGH RIVIT HOLE ON ATTACHMENT LT P/N C3FS473-7 AND RT P/N C3FS472-7.
